# SDR DALA2023020700936

- Difficulty date: February 6, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 29,353 hours, 11,301 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2617732) DURING INSPECTION FOUND CORROSION AT FLOOR SUPORT LBL 52 BTW STA 947 AND STA 967 LH CPAX (W2). FLOOR SUPORT LBL 52 BTW STA 947 AND STA 967 LH CPAX (W2) WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
